Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a double eigenvalue problem


Author: A. D. Ziebur
Journal: Proc. Amer. Math. Soc. 5 (1954), 201-202
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060686-2
MathSciNet review: 0060686
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 1, 2d ed., Berlin, 1931.
  • [2] T. Minagawa and T. Rado, On the infinitesimal rigidity of surfaces of revolution, Math. Zeit. vol. 59 (1953) pp. 151-163. MR 0058266 (15:347c)
  • [3] E. Rembs, Über die Verbiegung parabolisch berandeter Flächen negativer Krümmung, Math. Zeit. vol. 35 (1932) pp. 529-535. MR 1545308

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060686-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society